×

Found 270 Documents (Results 1–100)

100
MathJax

On the Heun equation. (Russian) Zbl 0802.34008

Ivlev, D. D. (ed.), Studies on boundary value problems and their applications. Interuniversity collection of scientific works. Cheboksary: Chuvashskij Gosudarstvennyj Universitet, 126-132 (1987).
MSC:  34M99 30D05
PDF BibTeX XML Cite

Defect minimization in operator equations: theory and applications. (English) Zbl 0682.47033

Pitman Research Notes in Mathematics Series, 163. Harlow: Longman Scientific & Technical; New York: John Wiley & Sons, Inc. xiv, 106 p. $ 34.95 (1987).
PDF BibTeX XML Cite

On the transfer from infinity of admissible boundary conditions for systems of linear ordinary differential equations with a large parameter. (English. Russian original) Zbl 0716.34063

U.S.S.R. Comput. Math. Math. Phys. 27, No. 3, 132-146 (1987); translation from Zh. Vychisl. Mat. Mat. Fiz. 27, No. 6, 847-866 (1987).
PDF BibTeX XML Cite
Full Text: DOI

On unconditional basis property on a closed interval of systems of eigen- and adjoint functions of a second order operator with discontinuous coefficients. (English. Russian original) Zbl 0712.34090

Differ. Equations 23, No. 6, 626-635 (1987); translation from Differ. Uravn. 23, No. 6, 941-952 (1987).
MSC:  34L05 42C30
PDF BibTeX XML Cite

Uniform asymptotic expansions of solutions of second-order differential equations with two turning points and a complex spectral parameter. (English. Russian original) Zbl 0668.34057

Differ. Equations 23, No. 6, 684-689 (1987); translation from Differ. Uravn. 23, No. 6, 1014-1020 (1987).
Reviewer: J.H.Tian
MSC:  34E05 34E20
PDF BibTeX XML Cite

On a discrete spectrum of a problem connected with the wave propagation in an inhomogeneous medium with viscous friction. (English. Russian original) Zbl 0668.34026

Differ. Equations 23, No. 9, 1054-1058 (1987); translation from Differ. Uravn. 23, No. 9, 1533-1538 (1987).
Reviewer: J.H.Tian
MSC:  34L99
PDF BibTeX XML Cite

Construction of fundamental solutions of an abstract nonlinear parabolic equation in a neighborhood of a bifurcation point. (English. Russian original) Zbl 0658.35046

Math. USSR, Sb. 56, 295-309 (1987); translation from Mat. Sb., Nov. Ser. 128(170), No. 3, 306-320 (1985).
PDF BibTeX XML Cite
Full Text: DOI EuDML

Existence of several periodic solutions to equations of Liénard type. (English. Russian original) Zbl 0644.34031

Sov. Math. 31, No. 3, 1-4 (1987); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1987, No. 3(298), 3-5 (1987).
Reviewer: S.Zhuravlev
MSC:  34C25
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification

Software